Ask The Doctor > Questions & Answers > Reduced sex-drive/ reduced testicular size

Reduced sex-drive/ reduced testicular size

Patient: I am 22 years old and workout often. 9 days ago, I purchased a prohormone supplement called epistane for the first time and followed the directions on the bottle. Two days ago, I stopped taking the prohormone because of a severe loss in sex drive and a decline in the size of my testicles. I am aware that my natural production of testosterone was either partially or entirely shut down by the introduction of an external source of testosterone, so what can I do in the short-run to stimulate my endocrine system to produce testosterone again? My girlfriend will be in town for the first time in a month on Friday, and I really want to be sexually healthy for her visit. Thank you.

 

 

Symptoms: Smaller testicles, sore testicles, reduced sex- drive

 

 

Doctor: Your anxiety is an understandable problem. As rightly put in by you, this problem of drive etc., depends on testosteron e in the body. It is also true that exogenous testosterone or related products will suppress endogenous secretion of certain chemicals and hormones. You cannot hurry up. Wait for a week or ten or 15 days. In the meantime Sildenafil or Tadalafil could be helpful. Please meet your family doctor and appraise him of the situation.

 


Ask The Doctor
    Ask The Doctor
Dr. Suneel Sharman M.D.

Dr. Suneel Sharman M.D.

Dr. Suneel Sharman completed his residency in Family Medicine at the University of Toronto. He currently operates Infinity Health Centre, a walk-in-clinic in downtown Toronto.

Book Appointment